# SDR DALA2022120207708

- Difficulty date: November 23, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 139,613 hours, 20,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 UPPER EXIT SIGN COVER LOCATED AT 17GF MISSING. CORRECTIVE ACTION: INSTALLED LENS COVER PER AMM 33-51. (9476776)
